# SDR SWI2025F01493

- Difficulty date: July 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Restraint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY CARGO RESTRAINT NET MOUNT BRACKET HAS MULTIPLE SPOTS OF CORROSION AT APPOX. FS565.00 AND STR.26L (MARKED).   (C-CHECK RO 11/01/2025)BLENDED CORROSION AND FOUND OUT OF LIMITS.  INSTALLED NEW MOUNT BRACKET REF. CRJ900 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG SH670-33600 REV AD. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
